MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGITIE; SUTURE, ABSORBABLE, NATURAL

DAVIS & GECK CARIBE LTD SURGITIE; SUTURE, ABSORBABLE, NATURAL
Model Number SGL-1
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when applying the device to ligate the mesoappendix vessel in appendectomy, the surgeon broke the tip of the needle when applying the knot as usual, but it didn't move.They replaced the device with a new one.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGITIE
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7663493
Report Number9612501-2018-01241
Device Sequence Number2527502
Product Code GAL
UDI-Device Identifier10884521099531
UDI-Public10884521099531
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K904588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberSGL-1
Device Catalogue NumberSGL-1
Device Lot NumberJ6D1974X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2018
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date07/05/2018
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR
Patient Weight80